La géométrie différentielle dans la catégorie PL
Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 127-134.

The category of vector bundles on PL manifolds M is embedded in a category of equivalence classes [I] of sheaves I of modules over the sheaves A(M) of germs of smoothable functions, and one constructs Pontrjagin classes p([I])H 4* (M;R) satisfying the usual axioms. Each PL manifold M has a tangent object [ξ(M)] in this category, and p([ξ(M)]) is the total Pontrjagin class of M itself.

La catégorie des fibrés vectoriels sur les variétés M linéaires par morceaux se plonge dans une catégorie des classes d’équivalence [I] de faisceaux I de modules sur les faisceaux A(M) de germes des fonctions lissables, et on construit les classes p([I])H 4* (M;R) de Pontrjagin, vérifiant des axiomes habituels. Chaque variété M possède un objet tangent [ξ(M)] dans cette catégorie, et p([ξ(M)]) est la classe totale de Pontrjagin associée à M.

@article{AIF_1973__23_2_127_0,
     author = {Osborn, Howard},
     title = {La g\'eom\'etrie diff\'erentielle dans la cat\'egorie $PL$},
     journal = {Annales de l'Institut Fourier},
     pages = {127--134},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {2},
     year = {1973},
     doi = {10.5802/aif.463},
     zbl = {0267.57011},
     mrnumber = {48 #12550},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.463/}
}
TY  - JOUR
TI  - La géométrie différentielle dans la catégorie $PL$
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 127
EP  - 134
VL  - 23
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.463/
UR  - https://zbmath.org/?q=an%3A0267.57011
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #12550
UR  - https://doi.org/10.5802/aif.463
DO  - 10.5802/aif.463
LA  - fr
ID  - AIF_1973__23_2_127_0
ER  - 
%0 Journal Article
%T La géométrie différentielle dans la catégorie $PL$
%J Annales de l'Institut Fourier
%D 1973
%P 127-134
%V 23
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.463
%R 10.5802/aif.463
%G fr
%F AIF_1973__23_2_127_0
Osborn, Howard. La géométrie différentielle dans la catégorie $PL$. Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 127-134. doi : 10.5802/aif.463. https://aif.centre-mersenne.org/articles/10.5802/aif.463/

[1] H. Osborn, Function algebras and the de Rham theorem in PL, Bull. Amer. Math. Soc., 77 (1971), 386-391. | MR: 43 #2717 | Zbl: 0214.48903

[2] H. Osborn, PL sheaves and their characteristic classes, Bull. Amer. Math. Soc., 78, (1972) 787-791. | MR: 52 #11935 | Zbl: 0264.57006

[3] H. Osborn, Pontrjagin classes of PL sheaves, Bull. Amer. Math. Soc. 79, (1973). | MR: 56 #1324 | Zbl: 0269.57008

[4] H. Osborn, Differential geometry in PL, University of Illinois, 1972, (notes multigraphiées).

[5] R. Thom, Les classes caractéristiques de Pontrjagin des variétés triangulées, Symposium internacional de topología algebrica, 54-67, Universidad Internacional Autónoma de México et U.N.E.S.C.O., Mexico, 1958. | MR: 21 #866 | Zbl: 0088.39201

[6] R. E. Williamson, Cobordism of combinatorial manifolds, Ann. of Math. (2) 83 (1966), 1-33. | MR: 32 #1715 | Zbl: 0137.42901

Cited by Sources: